# SDR DL757100340

- Difficulty date: November 13, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 PYLON WEB LWR SPAR AND LWR SPAR FITTING AT STA 199 FOUND OVERSIZED HOLE / ACCOMPLISHED ERA 478210-14AD AT SAA SAT REF NON ROUTINE 137086.
